# SDR CA080929003

- Difficulty date: September 18, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 3,060 hours
- Engine: Pwa PW545A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8237002
- Condition: Failed
- Location: Engine
- Part time: 3,308 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: L

## Discrepancy

(CAN) ON DESCENT THROUGH 12000 FT, THE ENGINE EEC WARNING ACTIVATED, OIL PRESSURE DROPPED AND ENGINE SPOOLED DOWN TO 0.  APPROACH REJECTED AND EMERGENCY DECLARED, ACFT DIVERTED.  TROUBLESHOOTING CARRIED OUT, AS REQUESTED BY MFG, FUEL IS NOT PASSING THROUGH THE FCU, UNIT REMOVED FOR REPAIR/OVERHAUL, A REPLACEMENT UNIT HAS BEEN ORDERED.
